MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751NAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751NAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751NAL
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event.The device has been returned, but not yet evaluated.Further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer called and reported that their insulin pump was over delivering insulin.The customer¿s blood glucose level was unknown at the time of the incident.The customer stated the pump was also producing suggestive boluses of 2 to 3 units as it normally does.No changes were made to the pump settings.Troubleshooting was not completed.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device received with all operating currents within specification and passed functional testing including the rewind test, self-test, unexpected restart error test, basic occlusion test, occlusion test, prime test, excessive no delivery test and displacement test.Also, device passed the dat test at 0.08770 inches.No possible over/under delivery anomaly noted.No unexpected prime/fill anomaly noted during testing.

Brand Name
530G INSULIN PUMP MMT-751NAL
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8458806
Report Number3004209178-2019-73023
Device Sequence Number19586461
Product Code OZO
UDI-Device Identifier00643169736085
UDI-Public(01)00643169736085
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751NAL
Device Catalogue NumberMMT-751NAL
Device Lot NumberA6751NALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2019
Initial Date Received by Manufacturer 03/20/2019
Supplement Date Received by Manufacturer04/16/2019
Initial Report FDA Received Date03/28/2019
Supplement Report FDA Received Date04/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age9 YR